# SDR USAA2009100192673

- Difficulty date: September 30, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 64,074 hours, 28,619 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4241334 - FLT#612-ATL - EEL - EMERGENCY EXIT LIGHT OUT AT SEAT 10C.  MAINTENANCE REPAIRED BROKEN WIRE ON EMERGENCY EXIT SEAT LIGHT AT 10C.
